Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply US-PHARMACIES UGL OZ
Raptor Labs UGFREAK OxygenPharm
napsgeargenezapharmateuticals domestic-supplyUS-PHARMACIES UGL OZUGFREAKRaptor LabsOxygenPharm

skin irritation

drasko

New member
I have started using primo for the first time ever, did 100mg .5ml pin mixed with the teste .5ml, I posted and asked about mixing oils.
Since having it, i have been getting a skin sensativity like a mild sun burn feeling when my shirt rubs my skin or i touch my arms and so forth. So when i walk i feel my back chest and ribs a fair bit.

If i take some panadol then after usually 30 mins it goes away, but was wondering what the cause is , I was taking var as well but before i started the primo,
Is this possibly the reason or could it be the mct oil OR even the fact the oils were mixed ...could it be cutaneous allodynia or hyperaesthesia?
 
Top Bottom